Doctor insights on:
I've been taken off of coreg for hbp and now on cozaar. After two weeks taking half dose of coreg and then stopping my heart is pounding making my body sway to the beat. Normal for withdrawal?
I stopped cozaar and toprol due to low BP now my BP is stable but my hr will go from 80-90 sitting to 130-140 just by standing up its been 2wks?
Withdrawal: You may be having beta blocker withdrawal from stopping toprol suddenly. I hope you stopped the medication with your doctor's consent? I would contact your doctor and see if you should at least go back on toprol by itself? You may also have atrial fibrillation with your fast heart rate. ...Read moreSee 1 more doctor answer
Not really.: You don't become dependent in the traditional meaning of the word, but when you discontinue these medication your blood pressure and possibly heart rate readings will likely be higher. It is not recommended to abruptly discontinue certain blood pressure medications. Please consult with your doctor for further information. ...Read moreSee 1 more doctor answer
Yes: Aside from being used for high blood pressure, the uses are often highly specific and technical (apologies in advance) - here is just a partial list of health conditions for which children are sometimes treated with Cozaar: aortic-root dilation with Marfan’s syndrome, and Alport syndrome-like hereditary nephritis. There are others as well. ...Read more
- Talk to a doctor live online for free
- Cozaar withdrawal symptoms
- Withdrawal symptoms
- How long do shakes for alcohol withdrawal last?
- Ask a doctor a question free online
- Withdrawal method during ovulation
- Withdrawal bleed pregnant
- What are the most common symptoms of estrogen withdrawal?
- Talk to a pharmacologist online for free